# SDR USAASB02010

- Difficulty date: January 14, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 735 - EN ROUTE FROM ROC TO PHL, FLIGHT ATTENDANTS REPORTED A STRONG SMELL OF EXHAUST FUMES IN THE REAR OF THE CABIN.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED AIR CONDITIONING PACKS FOR LEAKS AND DEFECTS.  NO LEAKS OR DEFECTS NOTED.  PERFORMED ENGINE IDLE RUN ON BOTH ENGINES.  NO FUMES NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
